You may be asked to reset your password when you try to login. This is part of a system update and is genuine, so it's safe to go ahead and do that. If you no longer have access to the email address you used to register, please email us at [email protected] rather than creating a new account. Apologies for the inconvenience.

Tooth going blue

Former MemberFormer Member Posts: 1,876,328 The Mix Honorary Guru
I have a tooth that is slowly going a bit bluish.. it is uncomfortable to bite on as well. anyone know what the dealio is?
:yuck:

Comments

  • Former MemberFormer Member Posts: 1,876,328 The Mix Honorary Guru
    Maybe its something to do with the enamel being worn down?

    You know on the toothpaste adverts where the shine the light behind the teeth and they come up blue? You could try some of that fancy toothpaste to strengthen em

    Go to the dentist tho so you know for sure
  • Former MemberFormer Member Posts: 1,876,328 The Mix Honorary Guru
    lol yeah. it's a bit confusing though, when i take good care of my teeth.. i eat a balanced diet and try not to drink too much tea or coffee (although that is not always possible!) ;p
  • Former MemberFormer Member Posts: 1,876,328 The Mix Honorary Guru
    Blue generally isn't a good colour for teeth.

    It could be that the nerve is damaged, so it's definitely worth seeing a dentist about.
  • Former MemberFormer Member Posts: 1,876,328 The Mix Honorary Guru
    If its uncomfortable you should see the dentist
  • Former MemberFormer Member Posts: 1,876,328 The Mix Honorary Guru
    Blue generally isn't a good colour for teeth.

    It could be that the nerve is damaged, so it's definitely worth seeing a dentist about.

    :yes: :yes:
  • Former MemberFormer Member Posts: 1,876,328 The Mix Honorary Guru
    Could it be a side-effect of any medication you may be taking, possibly?
  • Former MemberFormer Member Posts: 1,876,328 The Mix Honorary Guru
    Could it be a side-effect of any medication you may be taking, possibly?

    i'm not really taking any.. well, i take painkillers, i take kalms, and have some stuff for dizziness, but i doubt anything of them would do that.

    i'm going to make an appointment, but goodness knows when i'll actually get to see someone. :eek2:
Sign In or Register to comment.